Wondering if it's GERD?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Riverbat
New Member


Date Joined Dec 2005
Total Posts : 1
   Posted 12/28/2005 2:34 PM (GMT -6)   

Hello,

 

I've never been diagnosed with GERD, but wondering if my medication is causing it.

 

I've recently been put on a beta blocker (ToprolXL) for High Blood Preasure and I believe it is causing relfux. I'm experiencing burning in my chest, neck, jaw and arms. This heartburn lasts for days at a time -- currently I've been "burning" since the 24th. I haven't taken any medication for it to date.

 

Is there any link between beta blockers and Gerd.

 

Thanks

 

Scott

 

snowhite
New Member


Date Joined Dec 2005
Total Posts : 19
   Posted 12/29/2005 9:08 AM (GMT -6)   
Hi scott,
 
I would call your pharmacist and ask if this could be a side effect of that type of medication . they would know best.
and if it's not i would call you're doctor and have it changed its sounds like its some type of side effect..
 
good luck.. 
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, April 23, 2018 11:39 AM (GMT -6)
There are a total of 2,954,631 posts in 324,137 threads.
View Active Threads


Who's Online
This forum has 162176 registered members. Please welcome our newest member, sksk111213.
378 Guest(s), 9 Registered Member(s) are currently online.  Details
Michael_T, Sr Sailor, Girlie, Manzanita2, rrandal1, up4thefight, dontscopeme, InTheShop, Shelly1978